# SDR AALA202211151062

- Difficulty date: September 22, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U1
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR SUPPORT Z ANGLE LOCATED AT BS 900 AND LBL 37. REPLACED Z ANGLE PER AARD 51-00-05-1 AND DWG 147A5700. **SUPPLEMENTAL REPORT FOR AALA202210181062: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
